Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have bradycardia. Heart rate below 50. Why throat twinges?

I am 28 years old and I have been taking pain meds for about 10 years for spinal damage located at my T6 Vertibra, about 5 years ago I started having random bouts of tachycardia , for which I was perscribed Metroprolol. After a while of taking the Metroprolol I stopped having tachycardia and started having more bradycardia , where my heart rate would be in the low 50 s, so I only took the metroprolol when I had the tachycardia events. Now about 2 months ago I started having something new, I will have strange spasms in the center of my chest above my heart, Ive happened to be checking my heart rate with this happened and I can feel an appearent skip in my heart beat when it does. I will also feel a twinge in my throat , and sometimes I will feel like I have to cough; it will also be accompanied by an all around cruddy feeling, is the only way I can explain it. I also get chest pains centered on my left side, but not severe, I always used to attribute these to my spinal issues, but now Im not too sure.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
take your ECG and echocardiography done along with thyroid profile take some green tea I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor